MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" 10 DROP PRIMARY SET W/2 CLAVE, REMV 3 GANG 4-WAY STOPCOCKS, 3 MICROCLAVE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" 10 DROP PRIMARY SET W/2 CLAVE, REMV 3 GANG 4-WAY STOPCOCKS, 3 MICROCLAVE; STOPCOCK, I.V. SET
Catalog Number Z2587
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
An event occurred on an unspecified date involving the product "102-inch 10 drop primary set, 2 clave, remv 3 gang 4-way stopcocks, 3 microclave, rotating luer, 2 ext," reporting that there were black specks in the drip chambers.There was no reported patient involvement or harm.

Brand Name
102" 10 DROP PRIMARY SET W/2 CLAVE, REMV 3 GANG 4-WAY STOPCOCKS, 3 MICROCLAVE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25572304
Report Number9617594-2026-00688
Device Sequence Number5213756
Product Code FMG
UDI-Device Identifier00887709027008
UDI-Public(01)00887709027008(17)310401(10)14876291
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ2587
Device Lot Number14876291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown